Aspirin 5 grain tablets, 10 bx
[Item: A-400-]

Aspirin 5 grain tablets, 10 bx

Item Overview


Aspirin 5 grain, 2 per pack - 20 per box, tray of 10 boxes Comparable to Bayer Aspirin, our 5-grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.